Paracetamol 500mg Capsules
Size: 32 capsules
An analgesic for the relief of mild to moderate pain, including migraine, headache, toothache and period pain.
For oral use.
Adults and children over 12 years: 1-2 capsules every 4 hours to a maximum of 8 capsules in 24 hours.
Do not give to children under 12 years of age unless told to by your doctor.
Occasionally skin rashes and other allergic reactions such as itching, shortness of breath and facial swelling have occurred. Blood disorders have been reported however this is rare.
Do not take with any other paracetamol containing product.
Consult you doctor if you are sensitive to paracetamol or any of the other ingredients, pregnant or breast feeding, taking other medicines such as metoclopramide, domperidone, cholestyramine or anti-coagulants.
Seek medical advice before taking this product if you liver or kidney problems or regularly drink large quantites of alcohol.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
Price: £0.97 (Price includes VAT charged at 20%)